# SDR R61A201405120641

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 10,950 hours, 10,659 cycles
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 0950
- Condition: Failed
- Location: Cockpit
- Part time: 10,950 hours, 10,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW HEARD LOUD POP AND SAW THAT THE F/O WINDSHIELD HAD SHATTERED. CREW EXECUTED RAPID DECENT TO 10000 FT AND DECLARED AN EMERGENCY WITH TOWER.   LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE R & R WINDSHIELD IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
